- Size: 8 oz
GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever
ACTIVE INGREDIENT: GoodSense Ibuprofen Caplets 200 mg has an active ingredient of 200 mg of ibuprofen, which compares to the active ingredient in Advil Ibuprofen Caplets
NSAID: Ibuprofen Caplets 200 mg is a nonsteroidal anti inflammatory drug (NSAID) that temporarily reduces fever and provides temporary pain relief
USE: Ibuprofen Caplets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, the common cold, and menstrual cramps
FOR ADULTS AND CHILDREN 12 YEARS AND OVER: It is used as a pain reliever and fever reducer for adults and children 12 years and over
GoodSense Ibuprofen Tablets, 200 mg, Pain Reliever 8 oz
- Ingredients: Active ingredient (in each tablet): Ibuprofen 200 mg (NSAID) nonsteroidal anti-inflammatory drug. Purposes: Pain reliever/fever reducer. Inactive ingredients: colloidal silicon dioxide, corn starch, croscarmellose sodium, hypromellose, iron oxide red, iron oxide yellow, microcrystalline cellulose, polyethylene glycol, polysorbate 80, stearic acid, titanium dioxide.
- Dimensions: 5.0 inches (H) x 2.6 inches (W) x 2.6 inches (L)
- Weight: 2.0 pounds
- Made in United States
The Fine Print
Offer is not eligible for our promo codes or other discounts.